# SDR SWAA2013051716141

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 37,103 hours, 21,383 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 4290
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED  EMERGENCY LT - BLEED TRIP OFF RESET PER QRH.  LT - BLEED TRIP OFF FOLLOWED BY RT - PACK TRIP OFF RESET IAW QRH.  THEN LT - BLEED TRIP OFF AND RT-PACK TRIP OFF STARTED EMERGENCY DESCENT IAW QRH.  R & R NR 1 ENG PRECOOLER CONTROL VALVE IAW AMM.
